# SDR AALA201708149015

- Difficulty date: August 13, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 55,435 hours, 20,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Part number: D5211025004499
- Condition: Loose
- Location: L3 Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ARMING LEVER IS LOOSE. TIGHTEND THE LEVER, CHECKED OK.
